Feeling Down after Withdrawal from HGH?

Results 1 to 12 of 12
  1. #1
    Registered User


    Join Date
    May 2010
    Gender
    Male
    Location
    Texas
    Posts
    3
    Rep Points
    10162

    Feeling Down after Withdrawal from HGH?






    Hey Guys,

    I apologize if this has been discussed elsewhere, I was not able to find a similar post. Anyway, my doctor prescribed HGH for me for six months (2 iu's Nordiflex x 6 days/week) to recover from a surgery and an illness and it seemed to work well. I had none of the reported side effects and I did feel more energy. I stopped the stuff two weeks ago and after a week of feeling good, I have been feeling very fatigued, achy, and depressed for the past week.

    Has anyone else experienced a "come down" after discontinuing HGH? I realize there is no reported withdrawal syndrome with this substance but I am feeling like hell lately.

    Thanks in advance.

    Ryan

  2. #2
    Registered User
    froria's Avatar


    Join Date
    Apr 2010
    Gender
    Male
    Location
    uk
    Posts
    33
    Rep Points
    109282

    \have a read on this I dont know much about hgh to begin with but I came across this

    Growth Hormone and Depression

  3. #3
    Senior Member
    ELITE MEMBER


    Join Date
    Aug 2006
    Gender
    Male
    Location
    someplace else
    Posts
    1,530
    Rep Points
    21407921

    Are you taking any other supplements?

  4. #4
    "King of Cheat Meals"
    MODERATOR
    Merkaba's Avatar


    Join Date
    Jan 2008
    Location
    sc
    Posts
    3,185
    Rep Points
    97177665

    Dam did he taper you off of it or smash you off in one day? Sounds silly to me if he did.
    Ban 2 1/2 's !!!!!!
    --------------------------------------------
    Some Oooold Pics. All Natural. More to come soon...Still all natural

  5. #5
    Registered User


    Join Date
    May 2010
    Gender
    Male
    Location
    Texas
    Posts
    3
    Rep Points
    10162

    Hey guys,

    Thanks for the replies. To answer your questions, I am not taking any other supplements or meds. I did not taper off, just dropped off cold turkey. I was told that there is no withdrawal from the stuff, but I can really feel something. In fact, it's almost as bad as when I stopped taking an anti-depressant a few years ago - achy, fatigued, and depressed as hell. Things seem to be getting a little better now 2 1/2 weeks after my last dose.

    -Ryan

  6. #6
    Senior Member
    ELITE MEMBER


    Join Date
    Aug 2006
    Gender
    Male
    Location
    someplace else
    Posts
    1,530
    Rep Points
    21407921

    I've been using some ghrp 6 before bed and it seams to work as well as a low dose hgh. It's cheap, easily obtained, OTC and is used just like hgh except in a smaller dose just use it before bed.
    Might want to start some taking some fish oil too.

  7. #7
    Registered User


    Join Date
    Mar 2010
    Gender
    Male
    Location
    Back in Florida
    Posts
    576
    Rep Points
    17731452

    Quote Originally Posted by ryanatx View Post
    Hey Guys,

    I apologize if this has been discussed elsewhere, I was not able to find a similar post. Anyway, my doctor prescribed HGH for me for six months (2 iu's Nordiflex x 6 days/week) to recover from a surgery and an illness and it seemed to work well. I had none of the reported side effects and I did feel more energy. I stopped the stuff two weeks ago and after a week of feeling good, I have been feeling very fatigued, achy, and depressed for the past week.

    Has anyone else experienced a "come down" after discontinuing HGH? I realize there is no reported withdrawal syndrome with this substance but I am feeling like hell lately.

    Thanks in advance.

    Ryan
    Thanks a lot for this post. A lot of folks here are using HGH, so your experience is particularly useful as a potential heads-up. Interesting, please keeps us informed as you progress.

  8. #8
    Registered User


    Join Date
    May 2010
    Gender
    Male
    Location
    Texas
    Posts
    3
    Rep Points
    10162

    I probably should have known better. I think it is smart to taper off of any drug. At the very least, it would make sense that our body would drop off on its own GH production when we feed it a synthetic supply. My theory is that I just went through 2 weeks of no or very low natural production of GH while my body came back online. I guess this is what GH deficiency feels like, and it really sucks.

  9. #9
    Senior Member
    ELITE MEMBER


    Join Date
    Aug 2006
    Gender
    Male
    Location
    someplace else
    Posts
    1,530
    Rep Points
    21407921

    Disclaimer: I'm no doctor but IMO:
    If you've got a pituitary gland problem then your doc should probably be looking into that. I wouldn't think 2iu's of gh wouldn't have that much of effect on someone with normal production other than some anti aging properties.
    I supplement with pregnenalone & some dhea to keep mine healthy and of course i get my required sleep. The ghrp -6 just kicks mine up a notch to keep pumping out my own gh. I know I feel much better on ghrp 6 than i did on hgh.

  10. #10
    Registered User


    Join Date
    Mar 2010
    Gender
    Male
    Location
    Back in Florida
    Posts
    576
    Rep Points
    17731452

    Quote Originally Posted by rahaas View Post
    Disclaimer: I'm no doctor but IMO:
    If you've got a pituitary gland problem then your doc should probably be looking into that. I wouldn't think 2iu's of gh wouldn't have that much of effect on someone with normal production other than some anti aging properties.
    I supplement with pregnenalone & some dhea to keep mine healthy and of course i get my required sleep. The ghrp -6 just kicks mine up a notch to keep pumping out my own gh. I know I feel much better on ghrp 6 than i did on hgh.
    Rahaas, I just received an order of Somatropin from Hardcore, where they also sell GHRP-6. I'm interested to read that you feel better using it than HGH. From what I've read, though, the stuff also increases your appetite (something I don't need.) Is this true?

  11. #11
    Senior Member
    ELITE MEMBER


    Join Date
    Aug 2006
    Gender
    Male
    Location
    someplace else
    Posts
    1,530
    Rep Points
    21407921

    Increased appetite is true but that is dose dependent. I notice nothing as far as increased appetite on up to 200 mcg before bed. From what I've heard it varies in each individual and when you take it.
    Definitely the most cost effective secretalogue out there.
    Last edited by Perdido; 05-22-2010 at 05:51 PM.

  12. #12
    BEEFCAKE
    SUPER MODERATOR
    sassy69's Avatar


    Join Date
    Jul 2002
    Gender
    Female
    Location
    On the squat rack
    Posts
    2,692
    Rep Points
    765515120






    I'm really suprised to hear of a doc prescribing GH for surgery recovery. Not that it doesn't make sense, but the general medical community is very anti-anti-aging therapy. I have never heard of depression from coming off GH, esp at 2iu / day. Guys in BB competition are on boatloads of GH for years at a time and I've never heard of post-GH depression. The whole "operating at a GH deficiency" just seems bogus to me - people run on less than optimal hGH producition from the time they turn 21, on to whenever they kick the bucket. I can't see that unless you've got a natural GH deficiency, that its going to make that much of a difference.

    This all sounds very weird to me, and in fact I'd go back to the doc who prescribed it to see what he says if he's that sharp to be presecribing it for surgery recovery. GH therapy is only supplementing your natural GH production - you shouldnt be at that much of a deficiency that its a dramatic difference.


    All posts are for entertainment. Consult a doctor before using any medication.

Similar Threads

  1. Cutting...feel like a junkie on withdrawal
    By awhites1 in forum Diet & Nutrition
    Replies: 8
    Last Post: 07-17-2010, 12:17 AM
  2. Iraq insists on withdrawal timetable
    By Splash Log in forum Open Chat
    Replies: 5
    Last Post: 07-08-2008, 06:54 PM
  3. Withdrawal symtoms from IM
    By MACCA in forum Open Chat
    Replies: 16
    Last Post: 11-08-2006, 09:23 PM
  4. ephedrine addiction withdrawal
    By sicko in forum Supplements
    Replies: 4
    Last Post: 07-03-2005, 06:14 AM
  5. Liptigen Withdrawal
    By Pepper in forum Supplements
    Replies: 5
    Last Post: 09-19-2003, 11:18 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->